Removable sets for Sobolev spaces

Pekka Koskela Department of Mathematics, University of Jyväskylä

TBD mathscidoc:1701.332917

Arkiv for Matematik, 37, (2), 291-304, 1997.5
We study removable sets for the Sobolev space$W$^{1,p}. We show that removability for sets lying in a hyperplane is essentially determined by their thickness measured in terms of a concept of$p$-porosity.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:56 uploaded by arkivadmin ] [ 166 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{pekka1997removable,
  title={Removable sets for Sobolev spaces},
  author={Pekka Koskela},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203556191389726},
  booktitle={Arkiv for Matematik},
  volume={37},
  number={2},
  pages={291-304},
  year={1997},
}
Pekka Koskela. Removable sets for Sobolev spaces. 1997. Vol. 37. In Arkiv for Matematik. pp.291-304. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203556191389726.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved